# SDR U0G2009F00001

- Difficulty date: May 26, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N512LD
- Make and model: Agusta A109E
- Aircraft serial: 11683
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 109
- Condition: Overserviced
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NOTICED HIGH MAIN TRANSMISSION TEMPERATURE.  AT THAT TIME MY PASSENGER IN THE BACK SEAT INFORMED ME THAT HE COULD DETECT AN OIL BURNING ODOR.  TURNED ACFT AROUND AND RETURNED TO DEPARTURE.  MX DRAINED A LITTLE MORE THAN A QUART FROM THE TRANSMISSION DUE TO OVER SERVICE.  TOOK OFF FOR MX TEST FLIGHT, PROBLEM WAS RESOLVED.  (K)
